# SDR SWAA2022020455202

- Difficulty date: November 16, 2017
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 47,394 hours, 27,840 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shroud
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: EXTERNAL GROUND POWER RECEPTACLE SHROUD IS CRACKED ON AFT END IN THE RADIUS / REMOVED & REPLACED GROUND POWER RECEPTACLE SHROUD PER SRM 51-40-02-0G-0 AND DWG 141A0640
